MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U35130610
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided so a lot history review was performed.The device was not returned to bd for evaluation.Therefore, the investigation of the reported malfunction is inconclusive.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u35130610 pta balloon dilatation catheter allegedly experienced a material rupture.This information was received from one source.This malfunction involved a patient with no reported patient injury.The male patient's age and weight were not provided.
 
Additional Manufacturer Narrative
H10: the event has been reassesed and the malfunction has been determined to no longer be reportable.The lot number was provided so a lot history review was performed.The device was not returned to bd for evaluation.Therefore, the investigation of the reported malfunction is inconclusive.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ULTRAVERSE 035 PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9588301
Report Number2020394-2020-00236
Device Sequence Number19667460
Product Code LIT
UDI-Device Identifier00801741093203
UDI-Public(01)00801741093203
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU35130610
Device Catalogue NumberU35130610
Device Lot NumberCMCP0308
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date04/02/2020
Patient Sequence Number1